# SDR 08FDEA01674

- Difficulty date: April 29, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 68,012 hours, 22,624 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rub Strip
- Part number: ASL00411
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OUTBD CORE COWL UPPER T/E CHAFE STRIP IS WORN.  BLENDED AREA; ALODINED; PRIMED AND PAINTED IN REF TO EA 8-7110-118486.
